# SDR GTIA2024040538043

- Difficulty date: April 2, 2024
- Submitted: April 6, 2024
- Operation: Air carrier
- Aircraft: N921NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9339
- Aircraft time: 13,666 hours, 5,664 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOAK MOISTURE ODOR CLIMBING OUT OF PIT AND ON DESCENT INTO MIA-PERFORMED TSM 05-50-00-810-831-A AND FOUND NO ODORS, R/R RECIRC FILTERS IAW AMM 21-21-41 AS PRECAUTIONARY. PERFORMED LEVEL A ECS DECONTAMINATION IAW AMM 21-00-00. NO ODORS AT THIS TIME
